Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DDAB

6 months on accutane and things are only getting worse

Recommended Posts

This is my 6 months on accurate with almost no results through the entire treatment. I use to have very oily skin and a blackhead covered nose, accurate cured that but I still have the initial cystic acne I had at the beginning of the treatment. I doubt it is the initial break out because it has progressively gotten worse over 6 months. I'm getting acne where I've never had it before. I really don't know what to do I'm a junior in high school and I feel like I can't talk to anyone and that everyone is always looking at me and judging me for my face. I'm a 6'4 165 pound male on 40 mg twice a day.

Link to comment
Share on other sites

Stick it out!  Accutane takes a long time!  I was clear at about 4 months, but it might just take you longer.  You're quite a bit larger than I am, but are taking the same dose I did.  Keep the hope!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×